Stability of the Young and Hölder inequalities

Kazumasa Fujiwara, Tohru Ozawa

    Research output: Contribution to journalArticle

    4 Citations (Scopus)

    Abstract

    We give a simple proof of the Aldaz stability version of the Young and Hölder inequalities and further refinements of available stability versions of those inequalities.

    Original languageEnglish
    Article number162
    JournalJournal of Inequalities and Applications
    Volume2014
    Issue number1
    DOIs
    Publication statusPublished - 2014

    Fingerprint

    Refinement

    Keywords

    • Hölder inequality
    • Young inequality

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics
    • Discrete Mathematics and Combinatorics

    Cite this

    Stability of the Young and Hölder inequalities. / Fujiwara, Kazumasa; Ozawa, Tohru.

    In: Journal of Inequalities and Applications, Vol. 2014, No. 1, 162, 2014.

    Research output: Contribution to journalArticle

    @article{b076dd86afa640e0a724e6c0d27dc417,
    title = "Stability of the Young and H{\"o}lder inequalities",
    abstract = "We give a simple proof of the Aldaz stability version of the Young and H{\"o}lder inequalities and further refinements of available stability versions of those inequalities.",
    keywords = "H{\"o}lder inequality, Young inequality",
    author = "Kazumasa Fujiwara and Tohru Ozawa",
    year = "2014",
    doi = "10.1186/1029-242X-2014-162",
    language = "English",
    volume = "2014",
    journal = "Journal of Inequalities and Applications",
    issn = "1025-5834",
    publisher = "Springer Publishing Company",
    number = "1",

    }

    TY - JOUR

    T1 - Stability of the Young and Hölder inequalities

    AU - Fujiwara, Kazumasa

    AU - Ozawa, Tohru

    PY - 2014

    Y1 - 2014

    N2 - We give a simple proof of the Aldaz stability version of the Young and Hölder inequalities and further refinements of available stability versions of those inequalities.

    AB - We give a simple proof of the Aldaz stability version of the Young and Hölder inequalities and further refinements of available stability versions of those inequalities.

    KW - Hölder inequality

    KW - Young inequality

    UR - http://www.scopus.com/inward/record.url?scp=84901333216&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84901333216&partnerID=8YFLogxK

    U2 - 10.1186/1029-242X-2014-162

    DO - 10.1186/1029-242X-2014-162

    M3 - Article

    VL - 2014

    JO - Journal of Inequalities and Applications

    JF - Journal of Inequalities and Applications

    SN - 1025-5834

    IS - 1

    M1 - 162

    ER -